# SDR GLBA200905031

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 26,112 hours, 31,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AN INSTRUMENT EMERGENCY LIGHT WAS FOUND BURNED OUT.  MAINTANENANCE REMOVED AND REPLACED THE BULB. OPERATIONAL CHECK WAS GOOD.
